# SDR F3LA2010050200409

- Difficulty date: April 20, 2010
- Submitted: May 2, 2010
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 21,469 hours, 10,442 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068400000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF C-CHECK NON ROUTINE N0587. CABIN FLOOR PANEL 222CF IS DELAMINATED. OFF ACFT PART. FABRICATED REPLACEMENT CABIN FLOOR PANEL 222CF IAW IRM 9701 REV G.
